# SDR 9623213236

- Difficulty date: October 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE LINE MAINTENANCE EMERGENCY LIGHTS TEST, THE FOLLOWING MESSAGES DISPLAYED:  INT LOADS AFT L, COMM FWD L, BATTERY AFT L, EMER L, COMM AFT L.  REPLACED AFT LEFT BATTERY PACK, OPERATIONAL CHECK OK.
